# SDR GLBA200287

- Difficulty date: June 22, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 13,860 hours, 17,387 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT HAND ENGINE OVER TEMPED ON TAKEOFF.
